Siberian Mathematical Journal

, Volume 60, Issue 4, pp 613–623 | Cite as

Polyhedral Divisors of Affine Trinomial Hypersurfaces

  • O. K. KruglovEmail author


We find the general form of the polyhedral divisors corresponding to the natural torus action of complexity 1 on affine trinomial hypersurfaces. Some explicit computations of the divisors for the particular classes of the hypersurfaces are given.


affine variety algebraic torus trinomial equation graded algebra polyhedral divisor 


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.



The author expresses sincere gratitude to his scientific supervisor I. V. Arzhantsev for posing the problem, fruitful consultations, and developing the author’s interest in algebraic geometry. The author is also grateful to Yu. G. Prokhorov for valuable remarks.


  1. 1.
    Fulton W., Introduction to Toric Varieties, Princeton Univ. Press, Princeton (1993) (Ann. Math. Stud.; V. 131).CrossRefzbMATHGoogle Scholar
  2. 2.
    Cox D., Little J., and Schenck H., Toric Varieties, Amer. Math. Soc., Providence (2011) (Grad. Stud. Math.; V. 124).CrossRefzbMATHGoogle Scholar
  3. 3.
    Vinberg È. B., “Complexity of action of reductive groups,” Funct. Anal. Appl., vol. 20, no. 1, 1–11 (1986).MathSciNetCrossRefzbMATHGoogle Scholar
  4. 4.
    Altmann K. and Hausen J., “Polyhedral divisors and algebraic torus actions,” Math. Ann., vol. 334, no. 3, 557–607 (2006).MathSciNetCrossRefzbMATHGoogle Scholar
  5. 5.
    Altmann K., Ilten N., Petersen L., Süß H., and Vollmert R., “The geometry of T-varieties,” in: Contributions to Algebraic Geometry. EMS Ser. Congr. Rep., Eur. Math. Soc., Zürich, 2012, 17–69.CrossRefGoogle Scholar
  6. 6.
    Arzhantsev I., “On rigidity of factorial trinomial hypersurfaces,” Int. J. Algebra Comput., vol. 26, no. 5, 1061–1070 (2016).MathSciNetCrossRefzbMATHGoogle Scholar
  7. 7.
    Mumford D., The Red Book of Varieties and Schemes, Springer-Verlag, Berlin (1994).zbMATHGoogle Scholar
  8. 8.
    Hausen J. and Herppich E., “Factorially graded rings of complexity one,” in: Torsors, Étale Homotopy and Applications to Rational Points, Lond. Math. Soc., London, 2013, 414–428 (Lond. Math. Soc. Lecture Note; V. 405).CrossRefGoogle Scholar
  9. 9.
    Arzhantsev I., Braun L., Hausen J., and Wrobel M., “Log terminal singularities, platonic tuples and iteration of Cox rings,” Eur. J. Math., vol. 4, no. 1, 242–312 (2018).MathSciNetCrossRefzbMATHGoogle Scholar
  10. 10.
    Rossi M. and Terracini L., “Linear algebra and toric data of weighted projective spaces,” Rend. Sem. Mat., vol. 70, no. 4, 469–495 (2012).MathSciNetzbMATHGoogle Scholar

Copyright information

© Pleiades Publishing, Inc. 2019

Authors and Affiliations

  1. 1.Moscow State UniversityMoscowRussia

Personalised recommendations